# SDR VTZA990208

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- Engine: Garrtt TPE33114HR
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 31059005
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

IAD/ORF - FLT 7325 - DURING APPROACH, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS NR 2 ENGINE FLAMED OUT ON APPROACH.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FUEL CONTROL UNIT, OPS CHECK OK.   AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.   (X)
